Feb 6, 2013
My right arm feels like it has electricity running threw it constantly and gets numb. I take Gabapentin 300mg 2x a day and vicoprofen 7.5 twice a day with tyanol. I've used the TENS unit and it only makes it worse. I'm trying to see a rheumatoid specialist because my mother has Sojerns, and my father has Lupus in his lungs. It is very localized and I wondered if Peripheral Neopathy also happens always that way. Sincerely yours: Dr. Keith
Response from Dr. Henry
This forum focuses on side effects of HIV treatment so details about your HIV status and which HIV drugs are important to be able to comment about how your symptoms relate to those issues. KH
switch back to stavudine?
Pain in leg
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.